# SDR CALA2016051600301

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 50,869 hours, 17,836 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: P904000091
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE SMOKE ALARM LAVATORY E STEADY ALARM, NO SMOKE OR FUMES.  ALARM RESET TESTED BOTH AFT LAVATORY’S D & E IAW AMM 26-14-00-730-801.  NO FAULTS NOTED.  RESET OK.
